# SDR NACA2023042500001

- Difficulty date: April 25, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,148 hours, 18,507 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, BOTH LH AND RH ENGINES HAD LEFT AND RIGHT EICAS EEC MESSAGES. FOUND PITOT HEAT CBS OUT, RESET CBS. PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 NO FAULTS NOTED. ETOPS GROUND VERIFICATION CW.
